All Journal Entries Journals
Previous | Next

I can't live like this anymore!  

Apr 01, 2010 - 8 comments
Tags:

rai

,

Hypothyroidism

,

Migraine

,

Depression



I just need an outlet to express my mood and how what these VERY long 40 days has been like to me. Uhm, so yeah, I mentioned this on the site a couple of times but I was scheduled for my full body scan this week but to no avail-- for whatever reason, the hospital did not receive the medicine on time so my appointment was pushed back to April 12th. I guess this wouldn't be that bad...but considering I haven't had any Synthroid in me since February 22nd, my life has become a living hell these past couple of weeks. At first, for the first couple of weeks, my body was okay, I didn't notice any drastic changes. I was even going to the gym 3x a week. I was tired sometimes, a couple of aches and pains but nothing bad, I actually felt 10x better than before because I was extremely hyper so I'm thinking okay this isn't going to be so bad...so sadly mistaken.

Than I started to get headaches, like everyday. Wake up with one, have one in the middle of the day, and go to bed with one, and wake up and repeat the whole process all over again tomorrow. This happened for maybe 2 weeks, everyday. And this happened before, right b4 Thanksgiving but it was before my period so I just figured it would leave when my period came. But now my period came and left and the headaches are even worse. I think it might migraines actually..nausea..dizziness..just feel like ****. I did read a couple of articles with the link of hypothyroidism and headaches but this is just too much. Coupled with the crippling headaches I'm just SO tired. I would go to the mall, and I'm tired just from walking around. It's just a lieu of other things, I really can't even think straight to sort out everything that has been bothering me but it's mostly been the headaches, fatigue and sometimes irritability/depression.

By the time I go to my appointment..and hopefully the medicine will be there... it would be the 50th day w/o my Synthroid and I'm just hoping that I don't have to get any RAI treatment so I can start my meds again because I honestly feel like I might have to jump out the window to my death and end this pain.  I'm really not being serious on that one but I just can't do this anymore..nobody really knows how much pain I'm in. I can tell them but they can't feel what I'm feeling and I just get upset at the thought that I have to suffer like this. Well I have no choice but to wait until 4/12 but I just wish the time would fly by.

Comments
Post a Comment
Avatar_n_tn
by irishwinter, Apr 01, 2010
Hi...........

I KNOW that you are in pain and feeling miserable......
I had my left thyroid removed on 3-09...
NO ONE told me that possiblly my right thyroid would stop functioning............
I thought it was just a slow post op recovery...........
I saw the ENDO on Tues 3-30.......my TSH was ski-high..............I JUST started levothyroxine on 3-31..........
I feel miserable..........
nausea
weak
exhausted
feeling like I am going to pass out......
headaches......I do not normallly have headaches........
can't think clearly.........

All I want to do is sleep and not wake up until I feel better...........

I just got off the phone with the ENDO and asked if it would be possible to bump up my thryroid med dose -------I don't think I have 6 weeks in me until the thyroid level MAY be within normal levels...........

SO please know that I am here and I do HEAR you and I am SOOOOOOOOOOO sorry that you are feeling miserable and I encourage you to cry and just let people know not to mess with you right now because you can't defend yourself and journal and just be good to yourself in EVERY WAY possible.............

1219184_tn?1297083696
by lolabunny422, Apr 01, 2010
OMG thank you so much for replying to my entry.... now I don't feel as crazy anymore. I really thought I was losing my mind. Ohh so you just had your surgery--was your left thyroid cancerous?? What was your TSH level and what dose are do they have you on right now???

Yes, my boyfriend told me how he doesn't like me..."defeatist" attitude... I wanted to slap him! People just don't realize how crappy you feel w/o the medication....including me, I had no idea it was going to be this bad. I feel like my body is MAYBE functioning at 25%. On good days, maybe 50-60%. But I really wish I can just sleep all the way until the 12th. that would be so lovely.

1058524_tn?1285190840
by Justi_has_a_booboo, Apr 02, 2010
You are not alone, even though I know it feels like it. I was without my meds for 3 weeks and I thought OMG when is this hell going to end. I literally had to crawl to go up stairs and take a shower. Allow yourself to cry, to feel like crap, to yell if you need to. If you boyfriend cannot handle it and wants to be like that, then his loss. You are an amazing, very well written and beautiful young lady. So I can say that it is his loss with certainty.

You are so close to the good part, getting back on your meds, you are so close to the finish line, you can make it. Keep resting as much as you can. We are all going to be cheering you on! I will keep you in my prayers with my other thyroid friends. :)

xoxo! Stay strong as you can and when you get tired, lay it at the lords feet and rest.

1182559_tn?1305791588
by DianaLozano, Apr 02, 2010
I just started my RAI today. I had my thyroid removed March 2nd and had to stop taking my medicine. I thought I felt horrible when my TSH was at 5.9...Right now its at 100. Oh boy do I know how you feel. The depression, body aches, constant, constant migraines. I have migraines every single night and they are the worst. I can't wait until I'm on my meds starting Sunday! Right now I'm sleeping until 3 or 4 in the afternoon every day. Just taking a shower and trying to get ready for the day floors me. They told me how bad I would feel, but I didn't realize just HOW BAD I WOULD FEEL.

Have you talked to your doctor about injections you can take while you're off the medication? I have heard they give it to some who can't handle being off the medication.

Hang in there... its a long journey but we are taking it together.


Di

1219184_tn?1297083696
by lolabunny422, Apr 03, 2010
thank you all so much for replying to my journal, I didn't think anybody would (lol) I'm glad I found this community and speak to people that has and is going through what I am going through because as much as I love my friends, family and boyfriend, no matter how many times I try to explain it to them, they just don't fully grasp the personal hell that I am. I don't feel as alone anymore. Now I feel the little push in me to finish this off :)

Avatar_n_tn
by mjjjs123, Sep 29, 2011
I'm wondering if that's what my problem is? I'm constantly tired, feeling someone has just pulled the plug on me. And the headaches. Wow, I swear I'm going to end up with liver failure from all the tylenol. I also have the irritable, & depression symptoms.I feel like crying all the time too. I'm going to be 53 & just figured it was all perimenopause related. If it is hypothyroid, how's come whenever I've had blood drawn it always shows my thyroid is normal? I know I can't go on like this. I have no health insurance. Lost my job about 2 yrs. ago & my unemployment will be running out soon. Can't find a job & not sure I'd be able to hold down a job if I did find one. Any help or suggestions would be greatly appreciated!!!

1219184_tn?1297083696
by lolabunny422, Oct 16, 2011
hi, im so sorry for the late reply mjjjs123, i know how you feel about the headaches. i constantly have headaches. ive always had headaches, but as i get older, they get worse and i have them for longer periods. and i'm afraid of the damage to my liver from popping 3 pills every 4 hours or so. what were your last blood work results?

Avatar_n_tn
by Ferdeela, Oct 28, 2011
Wow this is amazing site, you all have described everything I am feeling. I had thryoid cancer, did the surgery for a full thyroidectomy, then did the radiation at the end of september. Total time I had no thryroid hormone in my body was 4 weeks and I was at the end of my rope. The migraines were intense, and every day. I could not concentrate, my coordination was off and the frustration was endless. Now I am back on the hormone but I am having pain in the same place as the tumour. Its the same exact symptoms as I was having before. I had an ultrasound done and am waiting to see my ENT doctor. Thank you all for sharing. It helps to know that I am not alone.

Post a Comment